# SDR 2008UALA06310

- Difficulty date: October 29, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 53,233 hours, 10,008 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129115004
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUEL PUMP R FWD RIGHT FORWARD (BOOST) FUEL PUMP SWITCH ON AND PUMP OUTPUT PRESSURE LOW.  STATUS MSG01- ACTIVE CLIMB MODE DEPENDENT; RELAY (R FWD FUEL BST PMP SWITCH) IN P110 IS NOT IN COMMANDED POSITION.  DB- ELMS P110 ELECTRONICS UNIT MSG-2811007 ACTIVE CL MODE.  FOUND FAULTY BOOST PUMP. REPLACED RIGHT FWD BOOST PUMP.  OP CHECKS GOOD.
